Title: Modelling of a cloud platform via M/M1 + M2/1 queues of a Jackson network

Authors: R. Sivasamy; N. Paranjothi

Addresses: Department of Mathematics and Statistical Sciences, Botswana International University of Science and Technology, Palapye, P. Bag 16, Botswana ' Department of Statistics, Annamalai University, Annamalainagar, Tamil Nadu, India

Abstract: Modelling of a cloud platform that can provide the best quality of service (QoS) to minimise the average response times of its clients is investigated via an open Jackson network. Compact expressions for the input and output parameters and measures of the proposed model are presented. Designing of the model involves the performance measures of M/M1 + M2/1 queues with a K policy. This new cloud system is able to control virtual machines dynamically and to implement its operations to promote effectiveness in most of the commercial applications.

Keywords: cloud computing; open Jackson network; M/M/1 queue; response time; quality of service; QoS.

DOI: 10.1504/IJCC.2023.129774

International Journal of Cloud Computing, 2023 Vol.12 No.1, pp.63 - 71

Received: 18 Sep 2019
Accepted: 03 May 2020

Published online: 27 Mar 2023 *

Full-text access for editors Full-text access for subscribers Purchase this article Comment on this article